MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Alyte¿ Y-Mesh Graft; Pelvic Mesh

C.R. BARD INC. (COVINGTON) -1018233 Alyte¿ Y-Mesh Graft; Pelvic Mesh
Catalog Number Y100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Anemia (1706); Erosion (1750); Fever (1858); Micturition Urgency (1871); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Urinary Retention (2119); Urinary Tract Infection (2120); Urinary Frequency / Polyuria (2275); Anxiety (2328); Distress (2329); Prolapse (2475); Dysuria (2684); Urinary Incontinence (4572); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient's attorney that as a result of having the product implanted, the patient has experienced exposure of vaginal mesh through vaginal wall, erosion of implanted vaginal mesh and prosthetic materials, overactive bladder, mixed stress and urge urinary incontinence, urinary tract infection, detrusor dysfunction.Per medical records were received on 23jun2026, the patient has experienced severe bowel adhesions to the vaginal cuff, severe bowel adhesions to the pelvic sidewall, severe bowel adhesions to the pelvis posterior cul-de-sac, urinary incontinence, narrowed vaginal introitus, vaginal mesh erosion at the apex, bleeding, vaginal prolapse, hemorrhage, edema, anemia, overactive bladder, urinary retention, e coli urinary tract infection, stress, lower back pain, dysuria, frequency, fever, vaginal wound, urethral wound, overactive genitourinary, pain, incomplete emptying of bladder, detrusor dysfunction, urgency, anxiety, mesh exposure and required additional surgical and non-surgical treatments.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Alyte¿ Y-Mesh Graft
Common Device Name
Pelvic Mesh
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25856899
Report Number1018233-2026-04715
Device Sequence Number5456489
Product Code OTO
UDI-Device Identifier00801741016158
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
PMA/510(K) Number
K101722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2017
Device Catalogue NumberY100
Device Lot NumberHUZK1190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date07/17/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight129 LB
Patient RaceWhite